# SDR AWXA200501044

- Difficulty date: August 25, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 54,814 hours, 34,387 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267937
- Part serial: NSN
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED 8 CRACKS ON BOTTOM OF THE NR 4 SLAT SKIN, BELOW ACTUATOR AT SS 61.01.  MAINTENANCE REMOVED DAMAGED SKIN ON THE NR 4 SLAT IAW BOEING 737-300 SRM 57-43-01-2R.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2.  INSTALLED FABRICATED REPAIR PARTS ON THE NR 4 SLAT SKIN, BELOW ACTUATOR, AT SS 61.01 IAW BOEING 737-300 SRM 57-43-01-2R 6 SHEETS 1-4.
